# SDR WRLA20090921206

- Difficulty date: September 21, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 64,732 hours, 8,643 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 65B15007602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND LONGERON BOX SKIN CRACK OF RT BODY FAIRING PANEL AT RT STA 1372 WL 128.  REMOVED THE RT WING I/B FORE FLAP RUBBER STRIPE AND FAIRING PANEL 294JR REF TO JOB CARD ATTACHING SHEET 074002 ITEM 01, 02 & 03.  REMOVED RT LONGERON BOX SKIN PER WOA 747-400 SRM 51-40-02 RV 73.  REPAIRED THE RT LONGERON BOX SKIN CRACKED AREA REF TO JOB CARD ATTACHING SHEET 074016 ITEM 01.  REPLACED THE CRACKED SUPPORT WITH NEW PARTS AND INSTALLED THE RT LONGERON BOX SKIN PER WOA 747-400 SRM 51-40-02 REV 73.  INSTALLED THE RT WING I/B FORE FLAP RUBBER STRIPE AND FAIRING PANEL 294JR REF TO JOB CARD ATTACHING SHEET 074019 ITEM 01, 02 & 03.
